# SDR 05FDEA03589

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,692 hours, 34,208 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT ENG NR 1 STRUT OVHT LIGHT ILLUMINATED ACCOMPLISHED ABNORMAL CHK LIST AFTER BLEED AND PACK SW'S CLOSED AND THRUST LEVER TO  IDLE LIGHT OUT.  INSPECT ALL THE CLAMPS ON THE NR 1 STRUT.  PRESSURIZING THE DUCTS USING APU AIR FOUND CLAMP ADJACENT TO PRECOOLER LEAKING AND BLOWING HOT AIR ONTO OVHT SENSOR.  REPOSTION CLAMP AND TIGHTENED, NO LEAK NOTED.  STILL NEEDS HIGH POWER RUN FOR PROPER LEAK CHK.  AFTER REPOSITIONING CLAMP DECIDED TO REMOVED AND REPLACED SAME CLAMP AS PRECAUTIONARY.  RAN ENGINE AT TAKEOFF POWER SETTING FOR APPROX 5 MIN AS PER JRH.  NO LEAKS  NOTED A/C OK FOR SERVICE.
